MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP SS BAG 20D TEX; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP SS BAG 20D TEX; INTRAVASCULAR ADMINISTRATION SET
Model Number 10321213T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the as lvp ss bag 20d tex leaked when the spike disconnected from the iv fluid bag.The following information was provided by the initial reporter: "the account previously reported two bags leaking when the spikes disconnected from the iv fluid bag.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.4.Medical device lot #: 19125870.D.4.Medical device expiration date: 12/10/2022.H.4.Device manufacture date: 12/6/2019.H.6.Investigation: the customer reported that the icu medical bags leaked when bd spikes were disconnected, and returned two icu bags and two unopened bd sets.The investigation found that the bags leaked profusely when intentionally disconnected.Clinical was asked about the failure, and upon reading the icu bags, it was found that they are listed as "single use".This prompted a look into the connection, which found the bags are not designed to be resealable.The two returned spikes and icu bags did not leak when connected and appeared to be secure.There was no observed failure of the bd spike or tubing set.The issue may be the icu bag being single use and not being designed to reseal at the spike connection.A device history record review for model 10321213t lot number 19125870 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause cannot be determined without an official failure.H3 other text : see h.10.

Brand Name
AS LVP SS BAG 20D TEX
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11853172
Report Number9616066-2021-51061
Device Sequence Number11766401
Product Code FPA
UDI-Device Identifier50885403228979
UDI-Public50885403228979
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/10/2022
Device Model Number10321213T
Device Catalogue Number10321213T
Device Lot Number19125870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1